# SDR CA141105001

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW109SP
- Engine: Pwc PW207C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW EXPERIENCED AN ENGINE NR 2 CHIP DETECTOR MESSAGE BEING DISPLAYED IN THE COCKPIT.  THE PILOT THEN DECIDED TO DIVERT WHERE AN UNEVENTFUL LANDING WAS MADE.  A VISUAL INSPECTION ON THE ENGINE NR 2 SHOWED A LARGE AMOUNT OF DEBRIS.
